# SDR FDEA2020031750565

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,407 hours, 19,416 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THIRD REPEAT WRITE-UP. APPROX 45 INTO FLIGHT AT CRUISE FL330 OBSERVED INTERMITTENT LEVEL 1 "BATTERY DISCHARGING".  ALERT CYCLED ON & OFF FROM 1-5 MIN INTER.  NOTICED VOLTS IN THE 31-38V RANGE.  LEVEL 1 BATTERY DISCHARGE ALERT CHANGED FROM INTERMITTENT TO STEADY.  FOLLOWED QRH DIVERTED AND LANDED AT NEAREST SUITABLE.  VOLTS NEVER FELL BELOW 31V.  ALL MX COMPLETED ON MTSI 24-30/9215.  ELECTRICAL SYSTEM ALERTS OPS CHECKS NORMAL ON GROUND AT THIS STATION PER MM 24-00-01-5.
